# SDR SWIA201335426

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 26,517 hours, 22,620 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOSS OF ALL FLUID IN HYD SYSTEM NR 3.  COMPLIED WITH QRH, & PERFORMED MANUAL GEAR EXTENSION.  FLT 5650 REPLACED O-RING FOR BLANKING CAP ON NR 3 HYD MANIFOLD IAW AMM.
